# SDR DL72L020517

- Difficulty date: May 8, 2002
- Submitted: May 30, 2002
- Operation: Air carrier
- Aircraft: N512DA
- Make and model: Boeing 727232
- Aircraft serial: 21314
- Aircraft time: 74,724 hours, 50,161 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 5893543130
- Condition: Arced
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

R1 WINDOW HEAT INOP, SMOKE IN COCKPIT IN FLT.  REPLACING R1 WINDOW AND CONTROLLER.
